# SDR 20000714SH022

- Difficulty date: June 9, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N86243
- Make and model: Enstrm F28F
- Aircraft serial: 724
- System (JASC): 6400 · Tail Rotor System
- Part: Guard
- Part number: 28172011
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GUARD CRACKED DUE TO VIBRATION.
